# SDR SWIA201231564

- Difficulty date: August 17, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 28,237 hours, 23,840 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEED BUG RESET TO 40 KNOTS AND FLIGHT DIRECTION PITCHED UP TO FOLLOW.  (FLT 6240)  REPLACED CAPTAINS AIR DATA REFERENCE PANEL IN REFERENCE TO AMM.  PART OFF:  622-9819-104  S/N:  1GFTL.
